UNIGE document Scientific Article
previous document  unige:36390  next document
add to browser collection
Title

On the existence of solutions to the planar exterior Navier Stokes system

Authors
Hillairet, Matthieu
Published in Journal of Differential Equations. 2013, vol. 255, no. 10, p. 2996-3019
Abstract We consider the stationary incompressible Navier Stokes equations in the exterior of a disk B⊂R2B⊂R2 with non-zero Dirichlet boundary conditions on the boundary of the disk and zero boundary conditions at infinity. We prove the existence of classical solutions for an open set of boundary conditions without symmetry.
Identifiers
Full text
Structures
Citation
(ISO format)
HILLAIRET, Matthieu, WITTWER, Peter. On the existence of solutions to the planar exterior Navier Stokes system. In: Journal of Differential Equations, 2013, vol. 255, n° 10, p. 2996-3019. https://archive-ouverte.unige.ch/unige:36390

269 hits

1 download

Update

Deposited on : 2014-05-06

Export document
Format :
Citation style :